# SDR IPXA2024101472885

- Difficulty date: September 30, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTW FR 73 AND 74, CORROSION ON R/H OF SEAT TRACK -Y2462 (UNDER FLOOR 262JM).   INSTALLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16 AND SRM 51-40-21, MATERIAL USED: SEALANT P/N: 04-001-0114, BATCH: 0004301149, SOLID RIVETS P/N: MS20426AD5-4, BATCH: #0004289747, HI-LOK P/N: HL10VF8-5, BATCH: 0004322830, HI-LOK P/N: HL10VF6-3, BATCH: 0004221024, HI-LOK P/N: HL10VF6-9, BATCH: 0004304268, COLLAR P/N: HL70-6, BATCH: 0004304007 AND COLLAR P/N: HL70-8, BATCH: 0004286662.
